# SDR USAA000081

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 685
- Part time: 45,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP CRACKED AT BS 685, STRINGER 2 RT.  REPLACED TIE CLIP PER EO 5393G227.  (M)
